# SDR DJFA2007062

- Difficulty date: June 9, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N909LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500942
- Aircraft time: 1,818 hours, 989 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004120083
- Condition: Smoke
- Location: Nr 1
- Part time: 1,818 hours, 989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRIP NR 1189775, CREW REPORTED AN ELECTRICAL ODOR AND DETECTED SMOKE IN THE CABIN.  AIRCRAFT DIVERTED. REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE,  OPS CHECKED GOOD. NO SMELL NOTED.
